# SDR UPS01235877

- Difficulty date: May 7, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WING TO BODY FAIRING ATTACH BRACKET BS 945 S18A LT CRACKED. NEW BRACKET FABRICATED
